Research

Publications:

A. Carney, R. Hortsch, M. Zieve. Polynomial mappings of the rationals are at most six to one off a finite set. In preparation.

R. Hortsch. Counting elliptic curves of bounded Faltings height. Accepted to Acta Arithmetica. Arxiv link.

M. J. Bertin, A. Garbagnati, R. Hortsch, O. Lechacheux, M Mase, C. Salgado, U. Whitcher. Classifications of Elliptic Fibrations of a Singular K3 Surface. Women in Numbers Europe: Research Directions in Number Theory. Arxiv link to paper.

R. Hortsch. On the canonical representation of curves in positive characteristic. New York J. Math. 18 (2012) 911-924. Article.

R. Hortsch, I. Kriz, and A. Pultr. A universal approach to vertex algebras. Journal of Algebra 324 (2010), 1731-1753. Article.